# SDR SWIA202055046

- Difficulty date: November 19, 2020
- Submitted: January 4, 2021
- Operation: Air carrier
- Aircraft: N924SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7681
- Aircraft time: 44,484 hours, 37,926 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Nut
- Condition: Corroded
- Location: Rt Flap Bpsu
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SIDE FLAP BPSU MOUNTING BOLT NUT IS CORRODED.  C-CHECK RO 12/30/2020.  REMOVED AND REPLACED RIGHT SIDE FLAP BPSU MOUNTING BOLT NUT, IAW AMM.
